# SDR JIKA2014102501

- Difficulty date: October 25, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N152AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC520
- Aircraft time: 25,897 hours, 28,569 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781032177
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, PILOT SELECTED FLAP DOWN, PILOT NOTICED HYD FAILED LIGHT ILLUMINATED.  THE HYD PRESS GAUGE INDICATED 0.  PILOT DECIDED THAT THE WINDS WERE TOO HIGH TO PERFORM A LANDING WITHOUT FLAPS AT THAT POINT, PILOT DIVERTED BACK.  DURING APPROACH PILOT PERFORMED AN EMER EXTENSION OF THE LG, PILOT RECEIVED THREE GREEN DOWN & LOCKED ANNUNCIATOR LIGHTS & LANDED WITHOUT FURTHER INCIDENT.  INSPECTION REVEALED CRACKED HYD LINE, PN 27-81032-177, IN RT LG WW FOR FLAP DOWN PRESS LINE.  R & R HYD LINE.  PERFORMED OPERATIONAL CHECKS OF HYD SYS.  ALL SYS CHECKS WERE NORMAL.
